Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 27, 2016Heard County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 27, 2016, 8:10 PM EDT for Heard County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 8:10 PM EDT (00:10 UTC)
Expired
Apr 27, 2016, 8:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Heard County, GA

The radar

The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

046 
WWUS82 KFFC 280010
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT WED APR 27 2016
 
GAZ052-066-280045-
HEARD GA-TROUP GA-
810 PM EDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HEARD AND NORTHWESTERN
TROUP COUNTIES UNTIL 845 PM EDT...

AT 809 PM EDT...A STRONG THUNDERSTORM WAS OVER WELCH...OR NEAR
ROANOKE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...PARAN...HILLCREST...ABBOTTSFORD...WARES CROSSROADS...GLENN...
TEXAS AND WARESVILLE.

LAT...LON 3337 8519 3310 8498 3302 8522 3329 8527
TIME...MOT...LOC 0009Z 235DEG 29KT 3311 8532 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 27, 2:15 PM EDT, 5 hours 55 minutes earlier.

Area forecast discussion, Apr 27, 2:15 PM EDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT WED APR 27 2016

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

NOT A REAL CLEAR CUT FORECAST TONIGHT AND THURSDAY. HI RES MODELS
CANNOT SEEM TO AGREE ON A SOLUTION AND ARE QUITE DIVERGENT IN THEIR
SOLUTIONS. THERE IS ONE COMMON THEME AND THAT IS MOISTURE WILL BE
INCREASING THROUGH TONIGHT AND EXITING THURSDAY. WITH EACH RUN OF
THE HI-RES MODELS THEY ARE FOCUSING ON A COUPLE WAVES OF CONVECTION
MOVING ACROSS THE CWA TONIGHT. WITH TSRA OVER SERN AL AND FL
PANHANDLE MOVING NORTH...THIS SHOULD SPREAD INTO WEST CENTRAL GA
LATER THIS AFTERNOON AND INTO NORTH GA TONIGHT AS WILL THE
CONVECTION OVER MISSISSIPPI. HAVE INCREASED POPS TO CATEGORICAL OVER
THE EXTREME NORTHERN COUNTIES WITH LIKELY POPS ACROSS THE REST OF
NORTH AND WEST CENTRAL GA. THE DEEP MOISTURE WILL SHIFT INTO CENTRAL
GA THURSDAY AFTERNOON. THE BEST RISK OF THUNDER WILL BE THIS
AFTERNOON AND EVENING...AS WELL AS THURSDAY AFTERNOON ACROSS CENTRAL
GEORGIA. HOWEVER CANT RULE OUT TSRA AFTER MIDNIGHT. DRIER AIR WILL
MOVE INTO NORTH GA THURSDAY AFTERNOON AND ACROSS THE ENTIRE THURSDAY
NIGHT. THIS WILL KEEP A DRY FORECAST FOR LATE THURSDAY NIGHT AND
FRIDAY.

17

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

MEDIUM RANGE MODELS CONTINUE TO COME INTO NOTICEABLY BETTER AGREEMENT
THROUGH THE EXTENDED FORECAST PERIOD. STILL INDICATING THE GENERAL
TREND WILL BE FOR AN INCREASE IN PRECIPITATION CHANCES BEGINNING
SATURDAY AND CULMINATING LATE SUNDAY BEFORE DIMINISHING SOMEWHAT
MONDAY/TUESDAY. ALL OF THIS WAS REPRESENTED QUITE WELL IN THE
EXTENDED FORECAST GRIDS AND I HAVE ELECTED TO MAKE ONLY MINOR
ADJUSTMENTS AT THIS TIME.

PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION /THURSDAY NIGHT THROUGH
TUESDAY/...

GUIDANCE IN BETTER OVERALL AGREEMENT WITH MAIN INFLUENCING SYNOPTIC
FEATURES OF THE MAJORITY OF FCST PERIOD. WE START OUT WITH
DIMINISHING CONVECTIVE POTENTIAL LATE THURSDAY TO THE SOUTH AND EAST
FROM THE DEPARTING SYSTEM OF THE SHORT TERM. QUICK TRANSITION TO
UPPER RIDGING AND DRY/WARM CONDITIONS ON TAP FOR FRIDAY. LOOKING
TO HAVE WARMEST DAY OF THE WEEK WITH MANY AREAS REACHING THE MID
TO UPPER 80S FOR HIGHS /A GOOD 10 DEGREES ABOVE NORMS/.

WHILE UPPER TROUGH DIGS/AMPLIFIES INTO THE CENTRAL CONUS...STRONG
GULF MOISTURE TRANSPORT WILL KICK IN ACROSS THE REGION FOR THE
WEEKEND AHEAD OF A WAVE OF ENERGY SET TO BREAK AWAY FROM THE CORE OF
THE UPPER TROUGH AS IT EJECTS NEWD INTO THE OHIO/TENNESSEE VALLEYS
LATE SATURDAY THROUGH SUNDAY. HAVE INCREASED POPS ACCORDINGLY WITH
CHANCE POPS FOR SHOWERS/STORMS MAINLY NORTH GA SATURDAY...THEN
BECOME MORE WIDESPREAD SUNDAY/SUNDAY NIGHT AND RAISED TO LIKELY FOR
THE NORTH. SHEAR/INSTABILITY PARAMETERS THROUGH THE PERIOD LOOK TO
LINE UP BEST FOR SUNDAY IF ANY PERIOD WAS TO BE FAVORED FOR MORE OF
STRONG/SEVERE CONVECTIVE POTENTIAL. MORE QUESTION EXISTS TO CLOUD
COVERAGE AND DESTABILIZATION POSSIBILITY THIS FAR OUT IN THE
FORECAST SO WILL NEED TO KEEP MONITOR ON THREATS.

OTHERWISE A FEW WEAKER DISTURBANCES COULD INFLUENCE THE AREA MONDAY
AND LATE TUESDAY...SO HAVE KEPT LOW CHANCE TO SLIGHT POPS IN FCST
BUT UNCERTAINTY INCREASES AS MODEL SOLUTIONS START TO DIVERGE.

BAKER

&&

AVIATION...
18Z UPDATE...
SCATTERED SHRA/TSRA OVER SERN AL AND ALSO NW GA WILL INCREASE IN
COVERAGE AND MOVE NORTH NORTHEAST THE REST OF THIS AFTERNOON AND
SPREAD ACROSS NORTH AND WEST CENTRAL GA TONIGHT AND INTO CENTRAL
GA THURSDAY. THE BEST RISK OF TSRA WILL BE THIS AFTERNOON AND
EVENING ALTHOUGH CANT RULE OUT A TSRA AFTER MIDNIGHT THROUGH
THURSDAY MORNING. CIGS WILL REMAIN VFR AND THEN DROP TO IFR LATE
TONIGHT. WINDS WILL REMAIN SOUTH SOUTHWEST THROUGH THE FORECAST.
THERE COULD BE A FEW GUSTS THIS AFTERNOON AND AGAIN THURSDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  83  61  87 /  60  60  20   5
ATLANTA         66  81  63  84 /  60  60  20   5
BLAIRSVILLE     61  81  54  80 /  70  60  20   5
CARTERSVILLE    65  83  60  85 /  70  60  10   5
COLUMBUS        66  81  65  87 /  60  60  30  10
GAINESVILLE     65  82  61  84 /  60  60  20   5
MACON           66  82  63  88 /  40  50  30  10
ROME            64  83  58  85 /  80  50  10   5
PEACHTREE CITY  65  82  60  85 /  60  60  20  10
VIDALIA         67  84  66  88 /  30  40  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....20
AVIATION...17
Hazardous weather outlook, Apr 27, 11:10 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT WED APR 27 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1110 AM EDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT...MAINLY ACROSS NORTH AND WEST CENTRAL GEORGIA.

INSTABILITY WILL BE MODERATE AT BEST ACROSS THE REGION THIS
AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS ARE POSSIBLE...
HOWEVER SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. THE
PRIMARY THREATS FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...
GUSTY WINDS...BRIEF HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM CHANCES BECOME MORE WIDESPREAD FOR THURSDAY ALONG WITH
A MARGINAL RISK FOR ISLOATED SEVERE THUNDERSTORMS. STRONG WINDS...
HAIL...AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS WITH ANY
STRONG TO SEVERE THUNDERSTORMS.

A CHANCE OF THUNDERSTORMS RETURNS SATURDAY THROUGH TUESDAY WITH
SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCE FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS SHOULD BE SUNDAY THROUGH SUNDAY
NIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS CANNOT BE RULED OUT...
HOWEVER THERE REMAINS A LEVEL OF UNCERTAINTY CONCERNING THE STRENGTH
AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES FOR ANY CHANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 27, 5:45 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED APR 27 2016

GAZ089-090-272230-
MUSCOGEE GA-CHATTAHOOCHEE GA-
545 PM EDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND NORTHWESTERN
CHATTAHOOCHEE COUNTIES UNTIL 630 PM EDT...

AT 545 PM EDT...A STRONG THUNDERSTORM WAS NEAR RUSSELL COUNTY SPORTS
COMPLEX...OR 9 MILES SOUTH OF PHENIX CITY...MOVING NORTHEAST AT 20
MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...FORT BENNING/LAWSON ARMY AIR FLD...NORTH FORT
BENNING...EDGEWOOD...KENWOOD...VISTA TERRACE...GREEN ISLAND HILLS...
BENNING HILLS...FLAT ROCK...ROSE HILL...AVONDALE...SAND HILL...CARTER
ACRES...BENNING PARK...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...
BATTLE PARK...CUSTER ROAD TERRACE AND MIDLAND.

LAT...LON 3261 8500 3261 8491 3258 8491 3258 8483
      3250 8471 3232 8499 3233 8501 3235 8500
      3238 8497 3238 8499 3239 8497 3241 8498
      3242 8496 3244 8497 3245 8500 3250 8500
      3255 8503
TIME...MOT...LOC 2145Z 218DEG 18KT 3234 8507
Special weather statement, Apr 27, 6:09 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT WED APR 27 2016

GAZ078-272300-
HARRIS GA-
609 PM EDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS COUNTY UNTIL 700 PM EDT...

AT 608 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BLEECKER TO NEAR SMITHS TO BIBB CITY...AND MOVING
EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...WAVERLY HALL...GOAT ROCK LAKE...ELLERSLIE...MOUNTAIN HILL...
BARTLETTS FERRY DAM...CATAULA...MULBERRY GROVE...FORTSON AND LAKE
HARDING.

LAT...LON 3285 8497 3270 8470 3265 8469 3258 8470
      3259 8470 3258 8491 3261 8491 3261 8508
      3263 8508 3264 8511 3266 8509 3267 8509
      3269 8512
TIME...MOT...LOC 2208Z 253DEG 19KT 3262 8511 3255 8503 3249 8501
Special weather statement, Apr 27, 6:27 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT WED APR 27 2016

GAZ078-079-089-090-272300-
MUSCOGEE GA-HARRIS GA-TALBOT GA-CHATTAHOOCHEE GA-
627 PM EDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MUSCOGEE...SOUTHEASTERN
HARRIS...SOUTHWESTERN TALBOT AND NORTHEASTERN CHATTAHOOCHEE COUNTIES
UNTIL 700 PM EDT...

AT 627 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SMITHS TO 6 MILES NORTHEAST OF BIBB CITY TO NEAR
NORTH FORT BENNING...AND MOVING EAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NORTH FORT BENNING...UPATOI...FORTSON...FLAT ROCK...MIDLAND AND BOX
SPRINGS.

LAT...LON 3263 8471 3257 8459 3253 8462 3253 8464
      3251 8464 3246 8468 3245 8482 3256 8496
      3259 8507 3261 8508
TIME...MOT...LOC 2227Z 270DEG 31KT 3260 8504 3256 8491 3248 8482
Special weather statement, Apr 27, 6:57 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT WED APR 27 2016

GAZ067-078-079-272330-
HARRIS GA-TALBOT GA-MERIWETHER GA-
657 PM EDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
NORTHWESTERN TALBOT AND SOUTHERN MERIWETHER COUNTIES UNTIL 730 PM
EDT...

AT 657 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARM SPRINGS...OR 9
MILES NORTHEAST OF HAMILTON...MOVING NORTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MANCHESTER...WARM SPRINGS...F.D. ROOSEVELT STATE PARK...FLINT HILL AND
DURAND.

LAT...LON 3277 8470 3279 8481 3297 8484 3289 8453
TIME...MOT...LOC 2257Z 201DEG 13KT 3282 8474
Special weather statement, Apr 27, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT WED APR 27 2016

GAZ052-066-280045-
HEARD GA-TROUP GA-
810 PM EDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HEARD AND NORTHWESTERN
TROUP COUNTIES UNTIL 845 PM EDT...

AT 809 PM EDT...A STRONG THUNDERSTORM WAS OVER WELCH...OR NEAR
ROANOKE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...PARAN...HILLCREST...ABBOTTSFORD...WARES CROSSROADS...GLENN...
TEXAS AND WARESVILLE.

LAT...LON 3337 8519 3310 8498 3302 8522 3329 8527
TIME...MOT...LOC 0009Z 235DEG 29KT 3311 8532

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:19 PM EDTSpecial Weather StatementFFCMuscogee26 min
Apr 27, 8:41 PM EDTSpecial Weather StatementFFCChattahoochee49 min
Apr 27, 8:43 PM EDTSpecial Weather StatementFFCHeard32 min
Apr 27, 8:46 PM EDTSpecial Weather StatementFFCMeriwether29 min
Apr 27, 9:13 PM EDTSpecial Weather StatementFFCCoweta32 min
Apr 27, 9:22 PM EDTSpecial Weather StatementFFCMarion, Schley, Taylor38 min
Apr 28, 2:14 PM EDTSpecial Weather StatementFFCToombs31 min
Apr 28, 2:44 PM EDTSpecial Weather StatementFFCToombs31 min
Apr 28, 3:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Apr 28, 3:35 PM EDTSpecial Weather StatementFFCTreutlen25 min
Apr 28, 3:54 PM EDTSpecial Weather StatementFFCEmanuel36 min
Apr 28, 7:30 PM EDTSpecial Weather StatementFFCUpson30 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.